# SDR REXA2015102400982

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,738 hours, 11,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LEVEL AT MAIN CABIN DOOR NEEDS TO BE RE-LAMPED.  RE-LAMPED AS REQUIRED.  OPERATIONS CHECKED, PERFORMED IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
